Fibro flare ups: /

Hi everyone.

I recently posted on here about my stomache lump which has since been scanned and all is ok.

My blood tests all came back normal and so the rheumatologist and gp are both in agreement that it's probably fibromyalgia causing my problems.

I have been given ametripatim to take instead of cetalopram. I was glad to come off the cetalopram as I found it hard to write songs which is something I love to do. My dr said to take the ametripatim instead but after taking it the following day I felt weak and head felt floaty, like a bit drugged up. I didn't take one last night and I think maybe I should stay off all antidepressants justify for a bit to see how I get on without them.

Today I feel slow, weak, tired, shakey and generally crappy.

I'm thinking maybe this is because I'm about to go into another flare up, which is a bit unfair as I haven't completely recovered from the last one.

I don't remember the last time I was able to sit down and write a song:( I really don't want to become a bed bug, I want to learn how to drive, have a part time job, play open mic nights:) I wonder if I'll ever do these things. Fibromyalgia is a bit of a shit isn't it: /

If anyone is feeling like me and wants to chat please do because I am suffering this and no one around me really understands what I'm going through, feels kind of lonely I guess. I'm interested in meeting people with fibro and learn how to cope better.

Xxxxxxxxxx

4 Replies

oldestnewest
  • Hi sorry to hear you are not good and I deffinatley know how you are feeling. I'm like you with the lonely feeling as no one understands how will feel.

    Only thing I can't think of to help your re your tablets is what time do you take it at night? Maybe try taking it a little earlier. I had the same problem on amitripoline. Taking it about 7 helped with the hangover effect the next morning.

    Here to talk if you like

  • I am sorry you are feeling so rotten at the moment.

    Is it possible that not taking your tablets could be causing you to feel bad and not a flare. There are some antidepressants that you need to come off slowly to give your body time to get used to not having them in your system. If you come off suddenly you can actually suffer from withdrawal. As luckytick has said, maybe you just need to adjust your timing. I take amitriptyline and find if I take them any later than 7 o'clock I am not so good the next morning.

    It isn't particularly nice when you feel that no-one around you understands, but you do have the forum and we do understand what it is like :) Try to stay positive, but you could always put your darker gloomier thoughts into a song and maybe that would help get it out of your system. Even if it is only for yourself :) My daughter would do that and it helped her to get out what was in her head and dragging her down. They have never seen the light of day, but apparently she has looked back and realised just how far she has come :)

    I hope you start to feel better soon, and good luck with the song writing :)

  • I came off an antidepressant with guidance from my GP, it took over a month to make the transition from one to another. I really think you should see your Doctor again I don't think it's safe to just stop this medication without medical assistance. Hope you feel better soon. Lou xx

  • Hi Willow83

    I am so sorry to read that you are suffering in this way, and I genuinely hope that you can find the answers that you so desperately desire and deserve.

    All my hopes and dreams for you

    Ken

You may also like...